Westside Multimodal Improvements Study

Steering Committee #4 Agenda

Date: September 7, 2:00 PM to 4:00 PM

Location: Washington County Public Service Building 155 N 1st Ave, Hillsboro, OR 97124. In

person attendance recommended. Zoom link:

https://us02web.zoom.us/meeting/register/tZMpcOGrqz0iHdRjxYq2G9H00iokLNMrvlQg

Meeting Purpose: Confirm the purpose of the study. Understand scenario modeling & evaluation results (for 1-3; scenarios 4 and 5 will be presented at the next meeting).

Time	Topic	
2:00-2:10 pm (10 min)	Welcome and Introductions	Councilor González & Brendan Finn
2:10-2:30 pm (20 min)	Review and Update	Jeanne Lawson & Staff
2:30-3:15 pm (45 min)	Overview Modeling and Evaluation Results 1-3	Stephanie Millar & Nadine Appenbrink
	 Guided Open House Stations - Outcomes between scenarios and base case for 1) Mobility - reliability & travel time 2) VMT and Mode split /mode shift, climate 3) Safety, access to jobs and key places 	
	Activity	Jeanne Lawson
3:15-3:40 pm (30 min)	Discussion	Steering Committee members
3:40-3:50 pm (10 min)	Public Comment, if needed	Brandy Steffen
3:50-4:00 pm (10 min)	 Next Steps Schedule Upcoming presentations Next Steering Committee meeting purpose 	Brendan Finn
4:30 pm	Adjourn	Brendan Finn & Councilor González